Hi guys I haven't posted since my first day on Accutane! Well it's been a month, and wow has it been quick! I have seen huge improvements in my skin, with very very minimal amount of side effects, my lips have been dry every day but no huge cracks or bleeding on the corners of my lips. I have had dry skin once, but it went away quickly. I have had no other side effects, no hair loss (the one thing i was worried most about) I will be attaching pictures of the first day i took Accutane and the pictures from today (ending first month) Cheers! *the first two photos are from the beginning the last two are from today!
About this blog
Updated daily or at the least weekly of my current Accutane exp.
Entries in this blog
Ok, so I'm on my 2nd day of tane. I am extremely worried with the hair loss side effect it beholds, I have read very very few success stories of no hair loss at all or recovery from it. Is it a guranteed side effect? How many of you have got it? I really don't want to lose my hair at 15 years old.
Hi! Today I started my 3 month journey to clear skin. I've had no serious problems with my skin until I started highschool (this year) once I started football that is when the majority of my breakouts and scarring happened. I cut my hair which caught most of my sweat.... Which after I cut it I noticed I broke out terribly. Last week I went to my family doctor for the first time to ask about my skin, and did some blood work. And BAM right away I got prescribed Accutane. No dermatologist appointments or such, which I guess is lucky as no one wants to wait 8 months to see a doctor. I'm 15 years old, about 150lbs and 5'10.8 I have attached photos of both sides of my cheeks and jawlines .
DAY ONE WOOOHOO:
To be honest I had many many many concerns about Accutane, reading about hairloss, colon dieseases and such. Though I also looked at the pros; CLEAR SKIN
So my choice was obvious, though I am still terrified as to what could happen as I don't want to be losing hair at my age.
I woke up took my pills, (2x10mg for the first 7 days than up to 40mg a day), ate and went off to school. This is a tough time right now as exams are here and I'm stressing to the max though that isn't very helpful. I experienced nothing, (as I know I wont notice anything the first day) just some people have reported headaches or stomach aches? Really doubt its from the pill.
I'll be back tomorrow. (: